# SDR 04067667A

- Difficulty date: March 7, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 6,712 hours, 5,466 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Wrong Part
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FLIGHT CREW RECEIVED AN INDICATION FOR SMOKE IN LAVATORY WITH AN ACCOMPANIED BURNING ODOR.  AIRCRAFT LANDED NORMALLY AND PASSENGERS DEPLANED NORMALLY.  MAINTENANCE FOUND THAT LAVATORY RETURN TO SEAT SIGN SHOWED SIGNS OF LOCAL OVER HEATING.  FURTHER INVESTIGATION REVEALED THAT NUMEROUS INCORRECT P/N BULBS HAD BEEN INSTALLED IN THIS 28V LIGHT ASSEMBLY.  THE COVER OF LIGHT ASSEMBLY WAS DISCOLORED DUE TO OVERHEATING, SEVERAL OF THE BULB BASES BAKED TO THE POINT OF FRACTURING.  ISSUED A SMP REGARDING THIS EVENT AND AN FCD TO INSPECT THE FLEET FOR ANY LIKE CONDITION.  INCLUDED IN PRE-SHIFT BRIEFS THAT SPECIAL CARE MUST BE TAKEN WHEN INSTALLING THESE BULBS TO INSURE THE PROPER BULB IS INSTALLED.
